# SDR IPXA10558378

- Difficulty date: February 1, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N435UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25466
- Aircraft time: 18,661 hours, 12,476 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,  RUDDER T/E LIGHTING STRIKE DAMAGE JUST ABOVE LOWER STATIC DISCHARGE ON RT SKIN WAS PREVIOUSLY REPAIRED IMPROPERLY AND REQUIRES REACCOMPLISHED (REF. CARD NR 832099).  REPAIR ACCOMPLISHED CARD NR 832099 (STRB 5002) SRM 51-70-04.
